# SDR AALA20170123003

- Difficulty date: December 3, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 73,267 hours, 38,482 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Relay
- Part number: 922710127
- Condition: Faulty
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING TAKEOFF ROLL THE RIGHT FUEL HEAT ANNUNCIATOR ILLUMINATED. TAKE OFF ABORTS AT APPROXIMATELY 10 KNOTS. REMOVED AND REPLACED RIGHT FUEL HEATER SHUTOFF VALVE IAW AMM 73-14-02, RIGHT FUEL DEICING VALVE RELAY R2-129 IAW AMM 24-00-00, AND FUEL HEAT CONTROL PLUG P1-806 IAW SWPM 20-31-15. SEE ALSO AALA20170123004.
